Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:27 PM
matt
Guest
 
Posts: n/a
Default rash

Took factive for 5 days, as advised. The rash didn't show up for two days, after the cold ailments were gone. I would rather have the cold. This rash is ridiculous. I would NEVER take Factive again, I would prefer the cold /flu /bronchitis.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Rash from Factive Amanda Factive 0 05-12-2008 06:49 PM
Rash Unregistered Factive 0 05-12-2008 06:45 PM
Factive Rash Stef Factive 0 05-09-2008 01:47 PM
trileptal rash regina Trileptal 0 12-03-2005 06:00 AM
Rash Elaine Mobic 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:22 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.